# SDR SIMA20250616002

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 15,083 hours, 10,165 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS ON APPROACH. RAN QRH PROCEDURE. SLATS FAILED IN THE 3 POSITION AND FLAPS FAILED IN THE 0 POSITION. NO FLAP LANDING ACCOMPLISHED AT KPDX. VAPP SPEED OF 173 KNOTS. EMERGENCY DECLARED. CMC FAULT CODE 27512009ACE. TROUBLESHOT IAW EMB 175 FIM 27-51-00-810-804-A. FAULTS CLEARED. OPS CHECK GOOD
